# SDR ASOA20160211008

- Difficulty date: February 11, 2016
- Submitted: February 11, 2016
- Operation: Air carrier
- Aircraft: N13202
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500962
- Aircraft time: 26,172 hours, 15,685 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14522215407
- Condition: Corroded
- Location: Frames 59-60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE CENTER OMEGA BEAM WAS FOUND TO BE CORRODED BETWEEN FRAMES 59-60.  MAINTENANCE PERFORMED A DOUBLER REPAIR IAW EC5310-01473.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
